Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 4, NWS El Paso, TX

February 3, 2008

NWS El Paso, TX issued this wind advisory at Feb 3, 2008, 10:35 AM MST. It took effect at Feb 3, 2008, 1:00 PM MST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2008, 10:35 AM MST (17:35 UTC)
In effect from
Feb 3, 2008, 1:00 PM MST
Expired
Feb 4, 2008, 8:00 PM MST
In force
31 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 031735
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1035 AM MST SUN FEB 3 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO THIS AFTERNOON...


.STRONG GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE AREA EARLY
THIS AFTERNOON IN ADVANCE OF A DEEP TROUGH OF LOW PRESSURE...AS IT
APPROACHES FROM THE PACIFIC. WINDS WILL INCREASE ACROSS THE AREA
TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING DUST AND
STRONG CROSS WINDS...ARE THE MAIN THREATS AS WIND SPEEDS INCREASE.


NMZ022>025-030>032-TXZ055-056-040400-
/O.NEW.KEPZ.WI.Y.0004.080203T2000Z-080204T0400Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1035 AM MST SUN FEB 3 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

AREAS OF BLOWING DUST COULD DEVELOP ALONG SECTIONS OF INTERSTATE
10 FROM LORDSBURG...TO LAS CRUCES...AND ALONG THE INTERSTATE 10
AND 25 CORRIDORS SOUTH THROUGH EL PASO...INTO HUDSPETH COUNTY.
WITH THE STRONG WINDS...NORTH AND SOUTHBOUND VEHICULAR TRAFFIC
WILL BE AT GREATEST RISK TO CROSS WINDS AS A RESULT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TRIPOLI
6 follow-up statements
000 
WWUS74 KEPZ 040359
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
859 PM MST SUN FEB 3 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO TONIGHT THROUGH MONDAY...

.STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA
TONIGHT IN ADVANCE OF A DEEP TROUGH OF LOW PRESSURE...AS IT
APPROACHES FROM THE PACIFIC. WINDS WILL CONTINUE ACROSS THE AREA
AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING DUST AND
STRONG CROSS WINDS...ARE THE MAIN THREATS WITH THESE WINDS.

NMZ023>025-030>032-TXZ055-056-041400-
/O.EXT.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
859 PM MST SUN FEB 3 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST MONDAY...


AREAS OF BLOWING DUST COULD DEVELOP...ESPECIALLY DURING THE DAY
MONDAY ALONG SECTIONS OF INTERSTATE 10 FROM LORDSBURG...TO LAS
CRUCES...AND ALONG THE INTERSTATE 10 AND 25 CORRIDORS SOUTH
THROUGH EL PASO...INTO HUDSPETH COUNTY. WITH THE STRONG
WINDS...NORTH AND SOUTHBOUND VEHICULAR TRAFFIC WILL BE AT GREATEST
RISK TO CROSS WINDS AS A RESULT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ022-041200-
/O.EXT.KEPZ.WI.Y.0004.000000T0000Z-080204T1200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
INCLUDING THE CITY OF...SILVER CITY
859 PM MST SUN FEB 3 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST MONDAY...

THIS ADVISORY WILL BE SUPERSEDED BY THE WINTER STORM WARNING
WHICH WILL GO INTO EFFECT AT 5 AM.

STRONG WINDS WILL CONTINUE TONIGHT AS AN UPPER LEVEL STORM SYSTEM
APPROACHES THE AREA FROM THE WEST. STRONG WINDS WILL CONTINUE INTO
THE LATE AFTERNOON HOURS. THESE STRONG WINDS COMBINED WITH THE
HEAVY SNOW FALL WILL MAKE DRIVING CONDITIONS VERY HAZARDOUS DURING
THE DAY MONDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 041350
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
650 AM MST MON FEB 4 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO TONIGHT THROUGH MONDAY...

.STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA
TONIGHT IN ADVANCE OF A DEEP TROUGH OF LOW PRESSURE...AS IT
APPROACHES FROM THE PACIFIC. WINDS WILL CONTINUE ACROSS THE AREA
AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING DUST AND
STRONG CROSS WINDS...ARE THE MAIN THREATS WITH THESE WINDS.

NMZ023>025-030>032-TXZ055-056-042200-
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
650 AM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 


A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION AND CAUSE
WEST TO SOUTHWEST WINDS OF AROUND 30 MPH WITH GUSTS TO 45 MPH
TODAY.

AREAS OF BLOWING DUST COULD DEVELOP...ESPECIALLY DURING THE DAY
MONDAY ALONG SECTIONS OF INTERSTATE 10 FROM LORDSBURG...TO LAS
CRUCES...AND ALONG THE INTERSTATE 10 AND 25 CORRIDORS SOUTH
THROUGH EL PASO...INTO HUDSPETH COUNTY. WITH THE STRONG WINDS...
NORTH AND SOUTHBOUND VEHICULAR TRAFFIC WILL BE AT GREATEST RISK
TO CROSS WINDS AS A RESULT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 041655
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
955 AM MST MON FEB 4 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO TONIGHT THROUGH MONDAY...

.STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA
TONIGHT IN ADVANCE OF A DEEP TROUGH OF LOW PRESSURE...AS IT
APPROACHES FROM THE PACIFIC. WINDS WILL CONTINUE ACROSS THE AREA
AT 30 TO 40 MPH WITH GUSTS TO 55 MPH. AREAS OF BLOWING DUST AND
STRONG CROSS WINDS...ARE THE MAIN THREATS WITH THESE WINDS.

NMZ023>025-030>032-TXZ055-056-042300-
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
955 AM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION AND
CAUSE WEST TO SOUTHWEST WINDS OF AROUND 30 TO 40 MPH WITH GUSTS
TO 55 MPH TODAY.

AREAS OF BLOWING DUST DEVELOPING THIS AFTERNOON. LOW VISIBILITIES 
ARE LIKELY WITH THE BLOWING DUST...ESPECIALLY ALONG SECTIONS OF
INTERSTATE 10 FROM LORDSBURG...TO LAS CRUCES. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
TRIPOLI
000 
WWUS74 KEPZ 042135
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
235 PM MST MON FEB 4 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO THROUGH EARLY THIS EVENING..


.SUSTAINED 30 TO 40 MPH SOUTHWEST WINDS...WITH GUSTS TO 55
MPH...WILL CONTINUE ACROSS THE AREA EARLY TONIGHT. THIS IS IN
ADVANCE A DEEP LOW PRESSURE TROUGH...AS IT APPROACHES FROM
ARIZONA. THE STRONG WINDS WILL RAISE DUST...RESTRICTING
VISIBILITIES TO LESS THAN A MILE ACROSS MUCH OF THE BORDERLAND
INCLUDING ROUTES OF TRAVEL.

NMZ031-032-TXZ055-050300-
/O.NEW.KEPZ.DU.Y.0001.080204T2200Z-080205T0300Z/
/O.NEW.KEPZ.DU.Y.0002.080206T2100Z-080207T0300Z/
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-
INCLUDING THE CITIES OF...DEMING...LAS CRUCES...EL PASO
235 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 2 PM TO 8 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM
MST THIS EVENING. A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED.
THIS BLOWING DUST ADVISORY IS IN EFFECT FROM 2 PM TO 8 PM MST
WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

AREAS OF BLOWING DUST DEVELOPING THIS AFTERNOON. LOW VISIBILITIES
ARE LIKELY WITH THE BLOWING DUST...ESPECIALLY ALONG SECTIONS OF
INTERSTATE 10 FROM LORDSBURG...TO LAS CRUCES...AND INTERSTATE 10
25 CORRIDOR SOUTH THROUGH EL PASO COUNTY. VISIBILITIES DOWN TO ONE
QUARTER OF A MILE OR LESS ARE ALSO POSSIBLE IN SOME AREAS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

$$

NMZ023>025-030-TXZ056-050300-
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...SIERRA BLANCA...
DELL CITY
235 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

AREAS OF BLOWING DUST DEVELOPING THIS AFTERNOON. LOW VISIBILITIES
ARE LIKELY WITH THE BLOWING DUST...ESPECIALLY ALONG SECTIONS OF
INTERSTATE 10 FROM LORDSBURG...TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TRIPOLI
000 
WWUS74 KEPZ 042243
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
343 PM MST MON FEB 4 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO THROUGH EARLY THIS
EVENING..

.SUSTAINED 30 TO 40 MPH SOUTHWEST WINDS...WITH GUSTS TO 55 MPH...
WILL CONTINUE ACROSS THE AREA EARLY TONIGHT. THIS IS IN ADVANCE A
DEEP LOW PRESSURE TROUGH...AS IT APPROACHES FROM ARIZONA. THE
STRONG WINDS WILL RAISE DUST...RESTRICTING VISIBILITIES TO LESS
THAN A MILE ACROSS MUCH OF THE BORDERLAND INCLUDING ROUTES OF
TRAVEL.

NMZ031-032-TXZ055-050300-
/O.CAN.KEPZ.DU.Y.0002.080206T2100Z-080207T0300Z/
/O.CON.KEPZ.DU.Y.0001.000000T0000Z-080205T0300Z/
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-
INCLUDING THE CITIES OF...DEMING...LAS CRUCES...EL PASO
343 PM MST MON FEB 4 2008

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...BLOWING DUST ADVISORY IS CANCELLED...

BLOWING DUST ADVISORY ERRONEOUSLY ISSUED FOR WEDNESDAY IS
CANCELLED...HOWEVER A BLOWING DUST ADVISORY REMAINS IN EFFECT
UNTIL 8 PM MST THIS EVENING.

AREAS OF BLOWING DUST DEVELOPING THIS AFTERNOON. LOW VISIBILITIES
ARE LIKELY WITH THE BLOWING DUST...ESPECIALLY ALONG SECTIONS OF
INTERSTATE 10 FROM LORDSBURG...TO LAS CRUCES...AND INTERSTATE 10
25 CORRIDOR SOUTH THROUGH EL PASO COUNTY. VISIBILITIES DOWN TO ONE
MILE OR LESS ARE OCCURRING...AND LOCAL VISIBILITIES TO ONE QUARTER
OF A MILE ARE POSSIBLE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ023>025-030-TXZ056-050300-
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...SIERRA BLANCA...
DELL CITY
343 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

AREAS OF BLOWING DUST DEVELOPING THIS AFTERNOON. LOW VISIBILITIES
ARE LIKELY WITH THE BLOWING DUST...ESPECIALLY ALONG SECTIONS OF
INTERSTATE 10 FROM LORDSBURG...TO LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KEPZ 042249
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
349 PM MST MON FEB 4 2008

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO THROUGH EARLY THIS
EVENING..

.SUSTAINED 30 TO 40 MPH SOUTHWEST WINDS...WITH GUSTS TO 55 MPH...
WILL CONTINUE ACROSS THE AREA EARLY TONIGHT. THIS IS IN ADVANCE A
DEEP LOW PRESSURE TROUGH...AS IT APPROACHES FROM ARIZONA. THE
STRONG WINDS WILL RAISE DUST...RESTRICTING VISIBILITIES TO LESS
THAN A MILE ACROSS MUCH OF THE BORDERLAND INCLUDING ROUTES OF
TRAVEL.

NMZ024-030-TXZ056-050300-
/O.EXB.KEPZ.DU.Y.0001.080204T2300Z-080205T0300Z/
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...LORDSBURG...
SIERRA BLANCA...DELL CITY
349 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM
MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM
MST THIS EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ031-032-TXZ055-050300-
/O.CON.KEPZ.DU.Y.0001.000000T0000Z-080205T0300Z/
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-
INCLUDING THE CITIES OF...DEMING...LAS CRUCES...EL PASO
349 PM MST MON FEB 4 2008

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

AREAS OF BLOWING DUST DEVELOPING THIS AFTERNOON. LOW VISIBILITIES
ARE LIKELY WITH THE BLOWING DUST...ESPECIALLY ALONG SECTIONS OF
INTERSTATE 10 FROM LORDSBURG...TO LAS CRUCES...AND INTERSTATE
10 25 CORRIDOR SOUTH THROUGH EL PASO COUNTY. VISIBILITIES DOWN TO
ONE MILE OR LESS ARE OCCURRING...AND LOCAL VISIBILITIES TO ONE
QUARTER OF A MILE ARE POSSIBLE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ023-025-050300-
/O.CON.KEPZ.WI.Y.0004.000000T0000Z-080205T0300Z/
SIERRA COUNTY LAKES REGION-SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...MESCALERO...
CLOUDCROFT...TIMBERON
349 PM MST MON FEB 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 3, 3:09 AM MST, 7 hours 26 minutes earlier.

Area forecast discussion, Feb 3, 3:09 AM MST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
309 AM MST SUN FEB 3 2008

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS
THE SOUTHWESTERN UNITED STATES TODAY THROUGH MONDAY. THIS STORM
WILL BRING WINDY CONDITIONS TODAY AND MONDAY. IN ADDITION
SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS WILL OCCUR LATE
TONIGHT AND MONDAY WITH SNOW POSSIBLY HEAVY OVER THE HIGHER
MOUNTAINS. COOLER TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY
AFTER THE COLD FRONT MOVES ACROSS THE REGION. WEST WINDS WILL
BRING DRY AND WARMER WEATHER LATER THIS WEEK.

&&

.DISCUSSION...
COMPLEX WEATHER SITUATION WILL EVOLVE TODAY AND MONDAY. UPPER
TROUGH IS MOVING INTO THE WESTERN U.S. EARLY THIS MORNING AND
SYSTEM IS FORECASTED TO INTENSIFY AND AMPLIFY DUE TO A 170 KT
UPPER JET STREAK IN ITS WESTERN QUADRANT. TROUGH WILL INITIALLY
MOVE SLOWLY EASTWARD WITH ASSOCIATED LEE CYCLOGENESIS OCCURRING
AROUND COLORADO/KANSAS BORDER AREA WITH BOTH LOW AND MID LEVEL
GRADIENTS INCREASING. THUS WINDY CONDITIONS WILL OCCUR TODAY
THROUGH MONDAY AS TROUGH APPROACHES.

AS TROUGH ADVANCES INTO ARIZONA LATER TODAY DYNAMIC LIFT WILL
INCREASE VIA STRONG DIFFERENTIAL VORTICITY ADVECTION AS UPPER JET
NOSES INTO THE CWA. IN ADDITION SOUTHERN NEW MEXICO AND WESTERN
TEXAS WILL BE LOCATED IN RIGHT REAR QUADRANT OF 130 KT MAXIMUM
WIND AXIS OVER NORTHEASTERN NEW MEXICO BY 12Z MONDAY. FINALLY LOW
LEVEL FRONTOGENESIS WILL OCCUR AS A STRONG PACIFIC COLD FRONT
SWEEPS WEST TO EAST ACROSS THE CWA BEGINNING MONDAY MORNING. THESE
MECHANISMS WILL PROVIDE SUFFICIENT FORCING FOR INCREASING
PRECIPITATION COVERAGE LATE TONIGHT THROUGH MONDAY.

HEAVIEST RAIN/SNOW AMOUNTS WILL BE OVER WESTERN ZONES...ESPECIALLY
ACROSS THE GILAS WHERE TERRAIN WILL PROVIDE YET MORE UPLIFT.
OPTIMAL TIME FOR SNOW WILL OCCUR FROM AROUND 09Z THROUGH 21Z IN
THE WEST AS COOLING AT BOTH LOW AND MID LEVELS WILL CONTINUE
BENEATH CONTINUED DYNAMIC LIFT. FOR THESE REASONS HAVE ISSUED A
SNOW WARNING FOR THE GILAS AND SNOW ADVISORY FOR THE EXTREME
SOUTHWEST. SNOW ALSO EXPECTED ACROSS THE SACS BUT AT MOMENT
AMOUNTS LOOK TO BE UNDER ADVISORY CRITERIA. ELSEWHERE RAIN MAY
BECOME MIXED OR CHANGE OVER THE SNOW BY LATE MONDAY AFTERNOON BUT
ACCUMULATIONS SHOULD STAY MAINLY UNDER AN INCH.

NORTHWEST SUBSIDING FLOW BEHIND TROUGH WILL BRING COOLER DRY
WEATHER ON TUESDAY. THEREAFTER FLOW BECOMES MORE ZONAL WITH MILDER
DRY WEATHER LATER PERIODS.

&&

.AVIATION...
MODERATE TO SEVERE TURBULENCE BELOW 7000 FEET AGL THROUGH MONDAY
AFTERNOON...ESPECIALLY ALONG EASTERN SLOPES. SCATTERED AREAS OF
MVFR AND ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN RAIN
AND SNOW SHOWERS BETWEEN 06Z AND 00Z MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 65  45  56  34  51 /   0   0  30  20   0
SIERRA BLANCA TX        65  43  57  33  49 /   0   0  30  20   0
LAS CRUCES              64  41  54  31  49 /   0   0  30  20   0
ALAMOGORDO              61  38  52  28  47 /   0  10  40  20   0
CLOUDCROFT              46  25  38  18  33 /  10  10  50  30  10
TRUTH OR CONSEQUENCES   61  39  50  28  47 /  10  20  40  30  10
SILVER CITY             56  33  43  26  43 /  10  40  60  30  10
DEMING                  63  39  52  29  49 /  10  20  40  20   0
LORDSBURG               64  39  51  30  50 /  10  30  50  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...SNOW ADVISORY FROM 5 AM TO 6 PM MST MONDAY FOR NMZ030.

     HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO 6 PM MST MONDAY FOR
     NMZ022.

TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Feb 3, 5:45 AM MST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
545 AM MST SUN FEB 03 2008

NMZ022>025-030>032-TXZ055-056-041400-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
545 AM MST SUN FEB 03 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

BECOMING WINDY THIS AFTERNOON WITH SOUTHWEST WINDS GUSTING NEAR 40
MPH CAUSING BLOWING DUST IN A FEW AREAS. RAIN AND SNOW SHOWERS ALSO
DEVELOPING AFTER MIDNIGHT...MAINLY WEST OF THE RIO GRANDE. SNOW
POSSIBLY BECOMING HEAVY OVER THE GILAS ABOVE 6000 FEET TOWARD
SUNRISE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY SNOW POSSIBLE OVER THE GILAS IN GRANT COUNTY NEW MEXICO WITH
TOTAL SNOW ACCUMULATIONS 3 TO 5 INCHES ABOVE 6000 FEET. SCATTERED
RAIN AND SNOW SHOWERS ELSEWHERE ON MONDAY WITH SNOW AMOUNTS UP TO 3
INCHES OVER THE SACRAMENTO MOUNTAINS AND UP TO 2 INCHES OVER LOWER
ELEVATIONS...MAINLY WEST OF THE RIO GRANDE. WEST WINDS WILL GUST
NEAR 40 MPH OVER A FEW AREAS WITH THE COMBINATION OF SNOW AND WIND
CAUSING DANGEROUS DRIVING CONDITIONS...PRIMARILY OVER HIGHER
ELEVATIONS.

NO SIGNIFICANT WEATHER EXPECTED TUESDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WINTER WEATHER INCLUDING SNOWFALL
ACCUMULATIONS ABOVE AN INCH.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:33 AM MSTHeavy Snow WarningEPZ17 hr
Feb 3, 3:33 AM MSTSnow AdvisoryEPZ49 hr

Nearby

Wind Advisories in New Mexico, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.